# SDR 04FDEA00764

- Difficulty date: March 27, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727-200
- Aircraft serial: 22347
- Aircraft time: 38,534 hours, 27,072 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: B275307020
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR, DOOR HINGE LUG MINOR GOUGE REPAIR BS 616.5.  COMPLIED WITH EA 7-5230-75124 DOOR - MAIN CARGO DOOR  DOOR HINGE LUG MINOR GOUGE REPAIR FS 616.5 AT MAE.
